# SDR SIMA20140406007

- Difficulty date: April 6, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,663 hours, 31,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND LT & RT PULLEY SUPPORTS IN THE BELLY NEAR STRINGER 21 AT FRAME 16 ARE CRACKED ON THE FWD END.  REMOVED CRACK ON RT PULLEY SUPPORT NEAR STRINGER 21 & FRAME 16 IAW ERS-M-5300-636.  RESTORED TOP IAW CPM 51-21-06 & ETN EM-51-091. REMOVED CRACK ON LT PULLEY SUPPORT NEAR STRINGER 21 & FRAME 16 IAW ERS-EM-5300-636. RESTORED TOP IAW CPM 51-21-06 & ETN EM-51-091.
